# SDR MJYA20150617002

- Difficulty date: June 17, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N782TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 45826
- Aircraft time: 49,432 hours, 57,855 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP SEAM UPPER & LOWER SKIN CORRODED.
